MathSciNet Relay Station
MathSciNet bibliographic data
MR1997041 (2004f:52005) 52A39 (52A40)
Fradelizi, M.; Giannopoulos, A.; Meyer, M. Some inequalities about mixed volumes. Israel J. Math. 135 (2003), 157–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement